Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Noncoherence of arithmetic hyperbolic lattices

Michael Kapovich

Geometry & Topology 17 (2013) 39–71
Abstract

We prove that all arithmetic lattices in O(n,1), n 4, n7, are noncoherent. We also establish noncoherence of uniform arithmetic lattices of the simplest type in SU(n,1), n 2, and of uniform lattices in SU(2,1) which have infinite abelianization.

Keywords
Arithmetic groups, noncoherence, example, sample layout
Mathematical Subject Classification 2010
Primary: 11F06
Secondary: 20F67
References
Publication
Received: 7 September 2011
Revised: 2 September 2012
Accepted: 12 July 2012
Published: 14 February 2013
Proposed: Martin Bridson
Seconded: Walter Neumann, Leonid Polterovich
Authors
Michael Kapovich
Department of Mathematics
University of California
Davis, CA 95616
USA
http://www.math.ucdavis.edu/~kapovich